# SDR AUS20010593

- Difficulty date: May 29, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bell 206L-3
- Engine: Allsn 250C30P
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Part number: 206023119063
- Condition: Cracked
- Location: Rotorcraft Tail
- Part time: 8,627 cycles
- Component: Rotorcraft Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER UPPER LH SUPPORT CRACKED LONGITUDINALLY ALONG BEND RADIUS. CRACK LENGTH 30MM (1.181IN).
